# SDR MASA200800443

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 11,992 hours, 9,145 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2821 BFL-PHX.  SMOKE DETECTOR WENT OFF IN FORWARD LAVATORY.  MX PERFORMED INSPECTION AND TEST OF FORWARD LAVATORY SMOKE DETECTOR, NO FAULT FOUND.  AIR START CART RUNNING NEXT TO AIRCRAFT IS DETERMINED SOURCE OF SMOKE FUMES.
